BibTeX record journals/dm/HuangWY12

download as .bib file

@article{DBLP:journals/dm/HuangWY12,
  author    = {Danjun Huang and
               Weifan Wang and
               Chengchao Yan},
  title     = {A note on the adjacent vertex distinguishing total chromatic number
               of graphs},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {24},
  pages     = {3544--3546},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.08.006},
  doi       = {10.1016/j.disc.2012.08.006},
  timestamp = {Sun, 28 May 2017 13:25:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HuangWY12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics